# SDR COMA061082

- Difficulty date: December 20, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N963CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7127
- Aircraft time: 11,291 hours, 10,727 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Fire Loop
- Condition: Out Of Position
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT OF CVG, RECEIVED LEFT JET PIPE OVERHEAT FAIL CAUTION MESSAGE, AIRCRAFT RETURNED TO THE FIELD.  READJUSTED HARDWARE ON JET PIPE SENSING ELEMENTS LOOP "A" AND LOOP "B".
